# SDR DALA1211600905

- Difficulty date: February 14, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 65,853 hours, 50,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 1338 LBL 30 TO LBL 42 FLOOR BIN WITH CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED AREA OF FLOORBEAM, FABRICATED FLOORBEAM REPAIR AND INSTALLED IAW DC9/MD80 SRM 53-05 DURING MAINTENANCE VISIT.
